×

zbMATH — the first resource for mathematics

A kinetic formulation for multi-branch entropy solutions of scalar conservation laws. (English) Zbl 0893.35068
Multivalued solutions with a limited number of branches of the inviscid Burgers equation can be obtained by solving closed systems of moment equations. For this purpose, a suitable concept of entropy multivalued solutions with \(K\) branches is introduced.

MSC:
35L65 Hyperbolic conservation laws
35Q53 KdV equations (Korteweg-de Vries equations)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Brenier, Y.; Brenier, Y., Résolution d’équation d’évolution quasilinéaires en dimension N d’espace à l’aide d’équations linéaires en dimension N + 1, J. diff. equat., C.r.a.s., Vol. 292, 375-390, (1981), Série I · Zbl 0549.35055
[2] Brenier, Y., Averaged multivalued solution for scalar conservation laws, SIAM J. numer. anal., Vol. 21, 1013-1037, (1984) · Zbl 0565.65054
[3] Brezis, H., Analyse fonctionnelle, (1987), Masson
[4] Cordier, S., ()
[5] Diperma, R.J.; Lions, P.-L.; Meyer, Y., Lp regularity of velocity averages, Ann. inst. Henri Poincaré, Vol. 8, 271-287, (1991) · Zbl 0763.35014
[6] {\scL. Desvillettes and S. Mischler}, About the Splitting Algorithm for Boltzmann and BGK Equations, preprint. · Zbl 0876.35088
[7] Engquist, B.; Fatemi, E.; Osher, S., Numerical solution of the high frequency asymptotic expansion for hyperbolic equation, (), 32-44 · Zbl 0836.65099
[8] Forestier, A.; Le Floch, Ph., Multivalued solutions to some non-linear and non-strictly hyperbolic systems, Japan J. ind. appl. math., Vol. 9, 1-23, (1992) · Zbl 0768.35058
[9] Grad, H., On the kinetic theory of rarefield gases, Coom. pure and appl. math., Vol. 2, 331-404, (1949)
[10] Golse, F.; Lions, P.-L.; Perthame, B.; Sentis, R., Regularity of the moments of the solution of a transport equation, J. funct. anal., Vol. 76, 110-125, (1988) · Zbl 0652.47031
[11] Giga, Y.; Miyakawa, T., A kinetic construction of global solutions of first order quasilinear equations, Duke math. J., Vol. 50, 505-515, (1983) · Zbl 0519.35053
[12] Krein, M.G.; Nudelman, A.A., The Markov moment problem, AMS, providence, (1977)
[13] Levermore, D., Moment closure of the Boltzmann equations, (1994), preprint
[14] Lions, P.-L.; Perthame, B.; Tadmor, E., A kinetic formulation of multidimensional scalar conservation laws and related equations, J.a.m.s., Vol. 7, 169-191, (1994) · Zbl 0820.35094
[15] Lions, P.-L.; Perthame, B.; Tadmor, E., Kinetic formulation of the isentropic gas dynamics and p-systems, Comm. math. phys., Vol. 163, 415-431, (1994) · Zbl 0799.35151
[16] Van Trier, J.; Symes, W., Upwind finite difference calculations of travel times, Geophysics, Vol. 56, 812-821, (1991)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.